A remark on singular sets of vector bundle morphisms - Publikacja - MOST Wiedzy

Wyszukiwarka

A remark on singular sets of vector bundle morphisms

Abstrakt

If characteristic classes for two vector bundles over the same base space do not coincide, then the bundles are not isomorphic. We give under rather common assumptions a lower bound on the topological dimension of the set of all points in the base over which a morphism between such bundles is not bijective. Moreover, we show that this set is topologically non-trivial.

Cytowania

  • 2

    CrossRef

  • 2

    Web of Science

  • 2

    Scopus

Autorzy (2)

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
Central European Journal of Mathematics nr 1, wydanie 1, strony 154 - 159,
ISSN: 1895-1074
Język:
angielski
Rok wydania:
2015
Opis bibliograficzny:
Starostka M., Waterstraat N.: A remark on singular sets of vector bundle morphisms// Central European Journal of Mathematics. -Vol. 1, iss. 1 (2015), s.154-159
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.1007/s40879-014-0010-8
Weryfikacja:
Politechnika Gdańska

wyświetlono 22 razy

Publikacje, które mogą cię zainteresować

Meta Tagi